# SDR ASAA2018051124984

- Difficulty date: May 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,595 hours, 11,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 63036
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1671 AT BS 727C+13 FAILED A DEEP CYCLE TEST.  ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33-51-06-960-805, STEPS 4.D 1 - 5.
